# SDR FDEA202302240341

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 36,843 hours, 20,346 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 88005B0306
- Part serial: 151
- Condition: Failed
- Location: N/A
- Part time: 4,104 hours, 2,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  664     21-30  5359     24FEB23  ABQ  OPEN  U  2 HOURS INTO WHILE USING PRESS REG #1, PRESS REG  ONE FAULTED.  WE TURNED SYST #1 OFF PER ECAM.  THE SYSTEM SWITCHED TO REG #2.  PRESS REG #2  FAULTED SHORTLY AFTER.  WE DESELECTED #2 PER ECAM.  ECAM PRESS PAGE SHOWED FORWARD OUTFLOW VALVE FULLY  OPEN.  CAB ALTITUDE RAPIDLY CLIMBED TO MAX ON  OVERHEAD CAB ALT GAUGE.  WE WERE UNABLE TO CONTROL  CAB ALT WITH MANUAL PRESSURIZATION.  CAB ALT  COMPLIED WITH ECAM AND QRH.  DIVERTED TO ABQ PER  GOC. EMERGENCY WAS NOT DECLARED.
